MAUDE Adverse Event Report: CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER

CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401611M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, there was a possible defect in the side port tubing of the 6f 11cm cordis sheath.The tubing of the sheath was attached to a pressure bag, and the tubing dislodged from the sheath while removing the gauze and tegaderm dressing.The sheath was still in the patient, and there was bleeding noted from the broken side port.There were no reports of patient injury.The device will not be returned for evaluation.One image was provided, and it shows a catheter sheath introducer with a visible separation between the side port extension and the hub.Blood is present within the side port tubing, indicating that the system had been in use prior to the disconnection.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, there was a possible defect in the side port tubing of the unknown 6f 11cm avanti + catheter sheath introducer.The tubing of the sheath was attached to a pressure bag, and the tubing dislodged from the sheath while removing the gauze and tegaderm dressing.The sheath was still in the patient, and there was bleeding noted from the broken side port.There were no reports of patient injury.One image was provided, and it shows a catheter sheath introducer with a visible separation between the side port extension and the hub.Blood is present within the side port tubing, indicating that the system had been in use prior to the disconnection.Additional information was requested but was unknown.The device will not be returned for evaluation.The device was not returned, only a photo was provided.The photo showed the side port extension was separated.No additional anomalies or notable details were observed in the image.The photo does not provide sufficient information to determine whether there is a manufacturing-related issue or not, the information is insufficient to draw any further conclusions.No actions will be taken at this time.Since no lot number was provided, a product history record (phr) review could not be generated.The reported ¿side port extension separated¿ was observed in the image provided for review.However, as the device was not returned, a comprehensive analysis could not be conducted.With only a single image available and no additional clinical or procedural information obtained, it is not possible to determine a definitive root cause.Procedural or handling factors may have contributed to the observed separation.In the absence of the physical device, a conclusive clinical assessment regarding the relationship between the device and the reported event cannot be made.According to the instructions for use which is not intended to mitigate risk, ¿remove the sheath when clinically indicated by placing compression on the vessel above the puncture site, and slowly withdraw the csi.Discard the sheath appropriately.Important: upon removing any intravascular device, aspirate via the sideport extension to collect any fibrin that may have been deposited within or at the tip of the device.¿ the information available does not suggest a design or manufacturing related cause for the reported event and since no lot number was provided, a product history record (phr) review could not be generated.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22409327
Report Number9616099-2025-01063
Device Sequence Number8304261
Product Code DYB
UDI-Device Identifier10705032000239
UDI-Public(01)10705032000239(17)280331(10)18435595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number401611M
Device Lot Number18435595
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown